# SDR DHL9770239D

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 65585761
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT W/W FORGED FITTING CRACKED AT BS 900 WHERE WING DOOR ROLLERS MAKE CONTACT.  REMOVED AND REPLACED FITTING PER SRM 51-10-1.
